... 40mgs 6 days ago and I'm having increased anxiety? Does anyone know how long this will last? It this temporary or should I be worried the higher dose is making my anxiety worse? Thanks!
I had a similar reaction. You could go back to the 20 mg and go up more slowly this time. Maybe break pill in half. Or get some 10 mg pills. When you move up to a dose , wait for the anxiety to dissipate before moving up to the next dose. Then u will know what dosage your able to tolerate. Best wishes.
- Prozac Information for Consumers
- Prozac Information for Healthcare Professionals (includes dosage details)
- Side Effects of Prozac (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 4 Jan 2012 • 2 answers
Posted 28 Dec 2014 • 4 answers
Posted 17 Sep 2015 • 4 answers
Posted 18 Aug 2016 • 3 answers
Posted 24 Oct 2017 • 3 answers